# SDR SWAA051374

- Difficulty date: May 11, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 48,911 hours, 44,617 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BELT FRAME SHEAR TIE CRACKED AT BS 276, STR 9L TO STR 10L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
